# SDR RAIA201903210001

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,877 hours, 26,435 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR INDICATING OPEN IN FLIGHT.  DEFERED BAGGAGE DOOR INDICATION.  INSPECTED AND FOUND AFT MICRO SWITCH OUT OF LIMITS.  ADJUSTED SWITCH.  OPS CHECK GOOD.
